Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Skipping for adolescents

Hello Is it true that skipping is not good for adolescents because it increases hips ?
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
Skipping will not increase your hip width. Skipping is alright if done in proper method, without straining the back bone. There are small cushions called disks, in-between the vertebrae, which absorb shock on the axial skeleton. Skipping may cause disk problem in later life if not done properly. Skipping should be done with a light foot, working as cushion rather than straining the vertebral column.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Skipping is a great exercise to lose weight and stay fit. You can exercise to increase muscle bulk by weight training at a Gym. Skipping will not cause increased hips.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor